# SDR SWIA202052767

- Difficulty date: September 23, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 44,045 hours, 39,389 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Heat Shield
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HEAT SHIELD HAS A CRACK AT THE 6 O' POSITION.  FILED CLOSED (9/23/2020).  REMOVED AND REPLACED APU EXHAUST HEAT SHIELD, IN REF TO CRJ200 AMM.
